See Alike in...

Alike App

Browser

galaxysedqe

624d

any tips to avoid lithium weight gain? my psychiatrist recently prescribed 150 mg, he doesn't think my weight will be affected but i'm still extremely scared. i exercise a few times a week and my appetite is practically nonexistent as a result of my ADHD meds. is there anything else i should be doing?

Top reply
    • aevyn

      622d

      I've been on Lithium for over 6 years and haven't really had weight problems. I did gain weight from Zyprexa though. Medications affect everyone differently. So you may have nothing to worry about!

    • aevyn

      622d

      I've been on Lithium for over 6 years and haven't really had weight problems. I did gain weight from Zyprexa though. Medications affect everyone differently. So you may have nothing to worry about!

    • Moodygirly

      623d

      I’d say wait and see. When mine found out I gained 20Lbs in 2 months he took me off of it and said to never take it again ✋

    • CozyVibez

      623d

      Are you at a healthy weight?? If you are, wait it out and see. If you're overweight, discuss your concerns with your physician. If you're underweight, I wouldn't worry as some weight gain may be beneficial.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion